Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Relations between the Gramian, the Wronskian, and a third determinant connected with the problem of linear dependence


Author: D. R. Curtiss
Journal: Bull. Amer. Math. Soc. 17 (1911), 462-467
DOI: https://doi.org/10.1090/S0002-9904-1911-02101-2
Correction: Bull. Amer. Math. Soc., Volume 18, Number 1 (1911), 33--33
MathSciNet review: 1559098
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02101-2